life.love. LION
BUFFERIN “Kaze (Cold)” EX
Owing to the fast-dissolving antipyretic analgesic, ibuprofen, BUFFERIN “Kaze (Cold)” EX cold medicine demonstrates superior effectiveness against acute fevers and sore throats caused by colds
BUFFERIN “Kaze (Cold)” EX
Product Features
1. Using Lion’s proprietary technology, Quick Melt Process, ibuprofen, which is effective in treating acute fevers and sore throats, dissolves rapidly.
2. Blended with three ingredients not subject to approval standards—ibuprofen, clemastine fumarate and bromhexine hydrochloride—BUFFERIN “Kaze (Cold)” EX displays superior effectiveness against cold symptoms, including acute fevers and sore throats.
Active ingredient/content (mg)
(per tablet)
adults (15 years and older)—tablets: nine
Efficacy Directions for Use and Dosage
Ibuprofen/ 450mg
Clemastine fumarate/ 1.34mg
Bromhexine hydrochloride/ 12mg
dl-Methylephedrine hydrochloride/ 60mg
Dihydrocodeine phosphate/ 24mg
Anhydrous caffeine/ 75mg
Calcium ascorbate dehydrate (Vitamin C)/ 500mg
Relieves cold symptoms
(fever, chills, sore throats, headaches,
runny and stuffy noses, sneezes,
coughs, phlegm,
achy joints and muscle pain)
Three tablets per dose, three doses per day

Take medicine within 30 minutes after eating
<< Close >>

Copyright